# SDR FDEA202408281181

- Difficulty date: August 28, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63138
- Aircraft time: 2,618 hours, 1,312 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T32625
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE, ZONE 100, LIGHTNING STRIKE AT F.S. 654+110 TO 654+115, S37R. MEASURED   ORIGINAL THICKNESS AT .085 AND REMAINING AT .067 FOR A DIFFERENCE OF .018 REMOVED, PER 767 NDTM PART 4 51-  00-10 PROCEDURE 2. BLEND FOUND TO BE OUT OF LIMITS EXCEEDS 15% PER SRM 53-00-01-1A. FIG   101 SHEET 6. CON'T WITH REPAIR. NO CRACKS IDENTIFIED. REPAIRED SKIN USING B767 SRM 53-00-01-2R REPAIR 12 LAP SPLICE EXTERNAL REPAIR. THIS IS A   CAT B MAJOR REPAIR
